Ask an expert
Question

13 Aug 2007

Wellbrutin
Hi Doctor

Im very worried i am at the moment on Wellbrutin. Recently my breasts are producing liquard it comes out like milk in both breasts and im not pregant is this from taking wellbrutin im scared that it could be serious what should i look out for and is there medication that i can take with wellbrutin to stop the milk?
Answer 399 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Tan
I don't think this is from the Wellbutrin. This can be due to high Prolactin levels - let your GP check with a blood test. You can take Vit B6 100mg per day for a week to see if this will stop the milk.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.